MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE 5L

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE 5L
Model Number 02.12.3D05L
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2025.(b)(4) items manufactured and released on 13/12/2023.Expiration date: 22/11/2028.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in reporting pain and instability due to tibial loosening (cementless) and the cause is unknown.It was noted that the ct scan showed no ingrowth on the keel.About 7 months after the primary surgery, the surgeon revised all components (gmk-spherika reimplanted), and the surgery was completed successfully.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
3DMETAL TIBIAL TRAY SIZE 5L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22345488
Report Number3005180920-2025-00613
Device Sequence Number8520062
Product Code JWH
UDI-Device Identifier07630345710857
UDI-Public07630345710857
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D05L
Device Lot Number2319572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight113 KG
Patient RaceBlack Or African American